On a transform of linear differential equations of n -th degree. I.

Valter Šeda

Časopis pro pěstování matematiky (1965)

  • Volume: 090, Issue: 4, page 385-412
  • ISSN: 0528-2195

How to cite

top

Šeda, Valter. "Über die Transformation der linearen Differentialgleichungen $n$-ter Ordnung. I.." Časopis pro pěstování matematiky 090.4 (1965): 385-412. <http://eudml.org/doc/19479>.

@article{Šeda1965,
author = {Šeda, Valter},
journal = {Časopis pro pěstování matematiky},
keywords = {ordinary differential equations},
language = {ger},
number = {4},
pages = {385-412},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Über die Transformation der linearen Differentialgleichungen $n$-ter Ordnung. I.},
url = {http://eudml.org/doc/19479},
volume = {090},
year = {1965},
}

TY - JOUR
AU - Šeda, Valter
TI - Über die Transformation der linearen Differentialgleichungen $n$-ter Ordnung. I.
JO - Časopis pro pěstování matematiky
PY - 1965
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 090
IS - 4
SP - 385
EP - 412
LA - ger
KW - ordinary differential equations
UR - http://eudml.org/doc/19479
ER -

References

top
  1. L. Schlesinger, Handbuch der Theorie der linearen Differentialgleichungen, II, 1, Leipzig 1897. 
  2. E. I. Wilczynski, Projective differential geometry of curves and ruled surfaces, Leipzig 1906. (1906) Zbl37.0620.02
  3. O. Borůvka, Sur la transformation des intégrales des équations différentielles linéaires ordinaires du second ordre, Ann. di Mat. p. ed app., 41, 1956, 325 - 342. (1956) Zbl0072.08902MR0095311
  4. O. Borůvka, Théoriе analytique et constructive des transformations différentielles linéaires du second ordre, Bull. Math. de la Soc. Sci. Math. Phys. de la R.P.R., T. 1 (49), 1957, 125-130. (1957) Zbl0082.07501MR0104857
  5. O. Бopyвкa, O кoлeблющиxcя интeгpaлax диффepeнциaльныx линeйныx ypaвнeний 2-oгo пopядкa, Czech. Math. Journ., 3(78), 195З, 199-255. (195З) 
  6. F. Neuman, Sur les équations différentielles linéaires du second ordre dont les solutions ont des racines formant une suite convexe, Acta math. Acad. Sci. Hung. T 13, 1962, 281 - 287. (1962) Zbl0117.30303MR0148999
  7. O. Borůvka, Sur les transformations différentielles linéaires complètes du second ordre, Ann. di Mat. p. ed app. 49, 1960, 229-252. (1960) Zbl0095.28603MR0114962
  8. O. Borůvka, Sur la structure de ľensemble des transformations différentielles linéaires complètes du second ordre, Ann. di Mat. p. ed app. 58, 1962, 317 -ЗЗ4. (1962) Zbl0111.28001MR0146459
  9. O. Borůvka, Transformatioпstheorie der linearen Differentialgleichungen zweiter Ordnung, VEB Deutscher Verlag der Wissenschaften, Berlin (im Druck). 
  10. M. Лaumox, O пpeoбpaзoвaнияx peшeний линeйныx диффepeнциaльныx ypaвнeний, Czech. Math. Journ. 10 (85), 1960, 258-270. (1960) 
  11. J. Moravčík, Poznámka k transformácii riešení lineárnych diferenciálnych rovníc, Acta F.R.N. Univ. Comen. VI-6., Mathematica 1961, З27-ЗЗ4. (1961) 
  12. V. Šeda, Transformácia integrálov obyčajných lineárnych diferenciálnych rovníc druhého rádu v komplexnom obore, Acta F.R.N. Univ. Comen. II-5-6, Mathematica 1957, 229 - 254. (1957) 
  13. K. Dudašková, Poznámka k transformácii riešení lineárnych diferenciálnych rovníc 1. rádu, Acta F.R.N. Univ. Comen. IX., 2 - Mathematica 1964, 99-101. (1964) MR0168829
  14. Z. Hustý, Über die Transformation and Äquivalenz linearer Differentialgleichungen von höherer als der zweiten Ordnung, Czech. Math. Ј. (im Druck). Zbl0173.34102
  15. Z. Hustý, Adjungierte und selbstadjungierte lineare Differentialgleichungen, Archivum mathematicum (Brno), T. 1 (1965), 21 - 34. (1965) Zbl0151.10901MR0197814
  16. Дж. Caнcoнe, Oбыкнoвeнныe диффepeнциaльныe ypaвнeния, т. 1,2, пepeвoд c итaльянcкoгo. Mocквa 1953. (1953) 
  17. E. G. C. Poole, Introduction to the theory of linear differential equations, Oxford 1936. (1936) Zbl0014.05801
  18. G. Mammana, Decompositione delle espressioni differenziali lineari omogenee in prodotti di fattori simbolici e applicazione relativa allo studio delle equazioni differenziali lineari, Math. Zeitsch. 33, 19З1, 186-2ЗL (19З1) Zbl57.0510.02MR1545209

Citations in EuDML Documents

top
  1. Jozef Moravčík, O zobecnení Floquetovej teórie pre lineárne diferenciálne rovnice obyčajné n -tého rádu
  2. Zdeněk Hustý, Über die Transformation und Äquivalenz homogener linearer Differentialgleichungen von höherer als der zweiten Ordnung. III. Äquivalenz
  3. Jaromír Suchomel, Über die Zerlegungen von linearen homogenen Differentialoperatoren
  4. Valter Šeda, On a class of linear differential equations of order n , n 3
  5. Valter Šeda, Über die Transformation der linearen Differentialgleichungen n -ter Ordnung. II.
  6. Jozef Moravčík, Über gewisse Klassen linearer gewöhnlicher Differentialgleichungen n -ter Ordnung ( n > = 3 ) des Geschlechtes 3
  7. Jozef Moravčík, Über die Äquivalenz linearer gewöhnlicher Differentialgleichungen n -ter Ordnung ( n = 3 , 4 )
  8. Lev M. Berkovič, Canonical forms of ordinary linear differential equations
  9. Milan Gera, Alexander Haščák, Sixty years of Professor Valter Šeda
  10. Boris Rudolf, Zbyněk Kubáček, Professor Šeda, septuagenerian

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.